# SDR AALA2020090439002

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 61,875 hours, 23,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: L4 Door Dampner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L4 DOOR DAMPER PRESSURE LOW. REPLACED DOOR L4 DOOR DAMPER VALVE WITH SERVICEABLE UNIT IN REFERENCE TO AMM 52-13-14. SERVICED DOOR TO PROPER PRESSURE WITH N2.
